# SDR FDEA201009233654

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,080 hours, 22,782 cycles
- System (JASC): 3443 · Doppler System
- Part: Iru
- Part number: HG1050BD07
- Part serial: 030800
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 IRS FAULT ON TAKEOFF.  RELEASED FOR SERVICE IAW MEL: 34-25-01  CATEGORY: C EXPIRATION: 03OCT10  SWAPPED NR1 AND NR3 IRU, REF AMM 34-25-34-04 AND NR1  SYS TEST IAW AMM 34-25-00-05, PLACED NR3 POSITION  ON DEFERRED IAW MEL.  "MEL 34-25-01: IRU NR 3 - INOP.
